# SDR ASOA200900612

- Difficulty date: June 1, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 ATTACH CLIPS FOR FLOORBEAMS ARE CRACKED AT O/B SIDE OF LBL 9 AND O/B SIDE OF RBL 9.  REMOVED & REPLACED PER REO 601R-53-11-171 STEP 9 ON MWC 8765821.
